Articles «Previous Next»

An exposure property of block designs

Y. Wang, University of Wollongong
J. Seberry, University of Wollongong
B. J. Wysocki, University of Wollongong
T. A. Wysocki, University of Wollongong
L. C. Tran, University of Wollongong
Y. Zhao, University of Wollongong
T. Xia, University of Wollongong

Article comments

This article was originally published as Wang, Y, Seberry, J, Wysocki, BJ et al, An exposure property of block designs, Australasian Journal of Combinatorics, 33, 2005, 147-156.

Abstract

An exposure property of block designs is defined and investigated in this paper. The families of c-exposed designs are shown for c = 2 and c = 3. A sufficient condition for a c-exposed design is derived.

Suggested Citation

Y. Wang, J. Seberry, B. J. Wysocki, T. A. Wysocki, L. C. Tran, Y. Zhao, and T. Xia. "An exposure property of block designs" Faculty of Informatics - Papers (2005).
Available at: http://works.bepress.com/jseberry/85